T Nation

Doctor Put Me on a Dangerous Restart Protocol?


#1

32, male

Long story short I am stopping TRT and this is what my doctor wants me to do and take as a restart protocol:

Taper of Testosterone to 50mg/week for one month ( TRT dose was 100mg/week)
Stop taking Testosterone after month one
1000iu EOD of HCG for TWO months
20mg Nolvadex start when I stop Testosterone

The problem that I see with this protocol is possible spike in E2 and the overlap between Nolva and HCG.


Please guys I need advice as I am starting my TRT exit this week or next one. Any suggestion is appreciated?

Available medication for TRT EXIT:

HCG
NOVALDEX
TESTOSTERONE

  • No AI available

#2

Is this something that you want to do?

That is all wrong for reasons in the HPTA restart sticky.


#3

Is this the sticky ? KSman HPTA Restart Protocol

If not could you link it ??? Im not sure which one you are talking about.

Thanks


#4